Research Repository

Adaptive Fuzzy Control of Strict-Feedback Nonlinear Time-Delay Systems With Unmodeled Dynamics

Yin, S, Shi, Peng ORCID: 0000-0003-2668-7616 and Yang, H (2016) Adaptive Fuzzy Control of Strict-Feedback Nonlinear Time-Delay Systems With Unmodeled Dynamics. IEEE Transactions on Cybernetics, 46 (8). 1926 - 1938. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: adaptive fuzzy control; time-delay systems
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 01 Aug 2018 23:59
Last Modified: 11 Sep 2018 09:54
URI: http://vuir.vu.edu.au/id/eprint/36614
DOI: https://doi.org/10.1109/TCYB.2015.2457894
ePrint Statistics: View download statistics for this item
Citations in Scopus: 155 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar